| Catalog Number |
07K65-29 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
Event or Problem Description
The customer observed a falsely depressed architect free t4 for one patient that was not reported out of the laboratory.The following results were provided (reference range ft4 0.70-1.48 ng/dl): sid (b)(6), (b)(6) 2024, initial ft4 result <0.40 ng/dl; (b)(6)2024, repeat ft4 result= 0.85 ng/dl.There was no impact to patient management reported.
Additional Manufacturer Narrative
Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue.A review of tracking and trending did identify an increase in complaints for list number 07k65, however, an increase in complaint activity for lot 63085ud00 was not identified.Additionally, in-house performance testing was completed which indicates the product is performing as expected.The device history record review did not identify any nonconformances, potential nonconformances or deviations associated with lot number 63085ud00 and the complaint issue.Labeling was reviewed and adequately addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the architect free t4 for lot 63085ud00 was identified.
Event or Problem Description
The customer observed a falsely depressed architect free t4 for one patient that was not reported out of the laboratory.The following results were provided (reference range ft4 0.70-1.48 ng/dl): sid (b)(6), (b)(6)2024, initial ft4 result <0.40 ng/dl; (b)(6)2024, repeat ft4 result= 0.85 ng/dl.There was no impact to patient management reported.